Please use this identifier to cite or link to this item: https://rfos.fon.bg.ac.rs/handle/123456789/1378
Full metadata record
DC FieldValueLanguage
dc.creatorShamoyan, Romi F.
dc.creatorMihić, Olivera
dc.date.accessioned2023-05-12T10:53:15Z-
dc.date.available2023-05-12T10:53:15Z-
dc.date.issued2015
dc.identifier.issn2314-8896
dc.identifier.urihttps://rfos.fon.bg.ac.rs/handle/123456789/1378-
dc.description.abstractNew sharp estimates of traces of Bergman type spaces of analytic functions in bounded strictly pseudoconvex domains are obtained. These are, as far as we know, the first results of this type which are valid for any bounded strictly pseudoconvex domains with smooth boundary.en
dc.publisherHindawi Ltd, London
dc.relationinfo:eu-repo/grantAgreement/MESTD/Basic Research (BR or ON)/174017/RS//
dc.rightsopenAccess
dc.rights.urihttps://creativecommons.org/licenses/by/4.0/
dc.sourceJournal of Function Spaces
dc.titleOn Traces in Some Analytic Spaces in Bounded Strictly Pseudoconvex Domainsen
dc.typearticle
dc.rights.licenseBY
dc.citation.other2015: -
dc.citation.rankM23
dc.citation.volume2015
dc.identifier.doi10.1155/2015/265245
dc.identifier.fulltexthttp://prototype2.rcub.bg.ac.rs/bitstream/id/202/1374.pdf
dc.identifier.rcubconv_1689
dc.identifier.scopus2-s2.0-84924258988
dc.identifier.wos000350737500001
dc.type.versionpublishedVersion
item.cerifentitytypePublications-
item.fulltextWith Fulltext-
item.grantfulltextopen-
item.openairetypearticle-
item.openairecristypehttp://purl.org/coar/resource_type/c_18cf-
Appears in Collections:Radovi istraživača / Researchers’ publications
Files in This Item:
File Description SizeFormat 
1374.pdf1.98 MBAdobe PDFThumbnail
View/Open
Show simple item record

SCOPUSTM   
Citations

2
checked on Nov 17, 2025

Google ScholarTM

Check

Altmetric


This item is licensed under a Creative Commons License Creative Commons